# SDR R61A201310151041

- Difficulty date: October 15, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 16,237 hours, 12,855 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Clamp
- Part number: PE27019RE9
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT ENGINE PYLON HAS SURFACE CORROSION ON ADEL CLAMPS, TWO PLACES LOWER WING CONDUIT BRACKET.  MX R & R TWO ADEL CLAMPS AT NR 2 ENGINE AFT PYLON LOWER WING AND CONDUIT BRACKET IAW AMM 20-10-01.
